Title

Recursive Sequences and Girard-Waring Identities with Applications in Sequence Transformation

Document Type

Article

Publication Date

6-1-2020

Publication Title

Electronic Research Archive

Volume

28

Issue

2

First page number:

1049

Last page number:

1062

Abstract

We present here a generalized Girard-Waring identity constructed from recursive sequences. We also present the construction of Binet Girard-Waring identity and classical Girard-Waring identity by using the generalized Girard-Waring identity and divided differences. The application of the generalized Girard-Waring identity to the transformation of recursive sequences of numbers and polynomials is discussed.

Keywords

Girard-Waring identitiy; Binet formula; Recursive sequence; Divided difference; Chebyshev polynomials

Disciplines

Applied Mathematics

Language

English

UNLV article access

Search your library

Share

COinS